# SDR REXA2019031400299

- Difficulty date: March 14, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67032429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION STR 26R BTW FS=333.00 / FS=280.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00026 TASK 900-53-140-300 APPENDIX A  ]. SUMMARY:  NEW STRINGER 26R WAS REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
